MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939135402010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severe tortuous and mild calcified cephalic vein.A 4mm x 20mm x 144cm coyote es mr balloon catheter was selected for use.During the procedure, the balloon ruptured at 6 atmospheres.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severe tortuous and mild calcified cephalic vein.A 4mm x 20mm x 144cm coyote es mr balloon catheter was selected for use.During the procedure, the balloon ruptured at 6 atmospheres.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.It was reported that the balloon ruptured upon second inflation for 15 seconds.The device was removed, and the patient was in good condition without any issues.

Brand Name
COYOTE? ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22681369
Report Number2124215-2025-52813
Device Sequence Number9149520
Product Code LIT
UDI-Device Identifier08714729767299
UDI-Public(01)08714729767299(17)271203(10)35411885
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135402010
Device Catalogue NumberH74939135402010
Device Lot Number0035411885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/28/2025
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown